RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2018, Volume 30, Issue 6, Pages 1–19 (Mi aa1620)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Nets of graded $C^*$-algebras over partially ordered sets

S. A. Grigoryan, E. V. Lipacheva, A. S. Sitdikov

Kazan State Power Engineering University, Kazan, Russia

Full text: PDF file (246 kB)
First page: PDF file
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2019, 30:6, 901–915

Bibliographic databases:

MSC: Primary 47L30, 46M40; Secondary 47L90
Received: 01.12.2017

Citation: S. A. Grigoryan, E. V. Lipacheva, A. S. Sitdikov, “Nets of graded $C^*$-algebras over partially ordered sets”, Algebra i Analiz, 30:6 (2018), 1–19; St. Petersburg Math. J., 30:6 (2019), 901–915

Citation in format AMSBIB
\Bibitem{GriLipSit18}
\by S.~A.~Grigoryan, E.~V.~Lipacheva, A.~S.~Sitdikov
\paper Nets of graded $C^*$-algebras over partially ordered sets
\jour Algebra i Analiz
\yr 2018
\vol 30
\issue 6
\pages 1--19
\mathnet{http://mi.mathnet.ru/aa1620}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3882538}
\elib{https://elibrary.ru/item.asp?id=41713514}
\transl
\jour St. Petersburg Math. J.
\yr 2019
\vol 30
\issue 6
\pages 901--915
\crossref{https://doi.org/10.1090/spmj/1576}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000486691100001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85073758307}


Linking options:
  • http://mi.mathnet.ru/eng/aa1620
  • http://mi.mathnet.ru/eng/aa/v30/i6/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lipacheva E.V., “Embedding Semigroup C-Algebras Into Inductive Limits”, Lobachevskii J. Math., 40:5, 1, SI (2019), 667–675  crossref  isi
    2. Gumerov R.N., “Inductive Limits For Systems of Toeplitz Algebras”, Lobachevskii J. Math., 40:4, SI (2019), 469–478  crossref  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:177
    References:16
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020